# SDR CALA0800956

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 867 RT SIDE FRAME IS CRACKED AT AIR CONDITIONING (AC) SUPPORT BRACKET BETWEEN STRINGERS 8R AND 9R.  CUT OUT DAMAGE AT FUSELAGE STATION 867 BETWEEN S8R AND S9R, FABRICATED AND INSTALLED REPAIR ANGLES PER EA5310-04498.
